[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPk] Re: hypothyroid



Helen,
I'm not an expert, but from the little I do know about hypothyroidism, it is 
not uncommon to require seasonal (spring and autumn) and other adjustments 
of the dose of thyroxine in order to ensure a reasonable 'balance' - just as 
you can't necessarily expect insulin requirements to remain the same, and 
most of us have to adjust our basal rates (and sometimes also bolus 
amounts), doses of thyroxine also have to be adjusted occasionally.
Do hope you feel better soon.
Nanette
> Date: Wed, 14 Jun 2006 02:29:48 EDT
> From: email @ redacted
> Subject: Re[IPk] Pituitary and BG
>
> Hi
> Sorry to hear about Emily's problems. I know that hypothyroidism is 
> another
> factor of endocrine disease. I was dx with this while tryinf or a  baby 
> about
> 16 years ago, but as far as I was aware, had no  symptoms at that time.
> However, now I feel tired all the time and generally unwell. No-one ever
> explained
> what hypothyroidism was or  that I would need to take the tablets for the 
> rest
> of my life..had to ask  the chemist that! Even now, I've just increased 
> the
> dose as  recommended by my GP as and when my blood tests show whatever
> anomalies there may be. I am currently on 150mcg, and have been for two 
> uyears
> or
> more, started on 50mcg. But a weird thing has happended recently and I 
> don't
> know if anyone else has had this or can explain it! My last blood  results
> showed the thyroid had become overactive after all this time! The doc 
> reduced
> the
> dose to 125mcg and said the symptoms of palpitations,  breathlessness and
> shaking I was feeling should improve. They did gradually but now I am
> absolutely
> exhausted, more than normal, and just  can't function properly. My BG's 
> are
> all over the place. I'm not due to have the blood tests again for over 
> another
> month. I don't understand  why things should reverse like this after so 
> long,
> for a start, and if the  way I feel now, awful, is related in any way. I 
> was
> tested for  Addisons disease ( in a fashion) two years ago.  (The clinic
> weren't sure exactly how to carry out the test so did their best!) It came 
> back
> negative. It was interesting to see candidiasis on the list someone 
> posted,
> though, as I have major problems with this despite  treatment.
> Regards
> Helen
> .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org